# SDR ASMF200407029

- Difficulty date: July 24, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 40,494 hours, 23,571 cycles
- Engine: Pwa JT8D219
- Engine time: 16,934 hours, 10,593 cycles
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, LT ENGINE WITH LOW POWER AND IN IDLE POSITION TEMPERATURE REACHED 485 DEGREE (C) OUT OF LIMITS.  AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT SERVICE, THRUST LEVER TRIM WAS CHECKED IAW MM 76-11-00, LT ENGINE BLEED VALVES WERE LUBRICATED IAW MM 75-30-00, THERMOCOUPLE NR 4 WAS REPLACED IAW MM 77-21-03 AND TRIMMING WAS PERFORMED IN BOTH ENGINES IAW MM 71-00-01, TESTS CORRECT.
